# SDR AALA990617

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 71-74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBOARD SUPPORT CORRODED SEVERAL PLACES FROM FRAME 71 TO FRAME 74 AFT OF TRACK NR 5.  REMOVED BEAM AND INSTALLED NEW BEAM (P/N A5327920620800, BETWEEN FRAME 71 TO 74 AFT OF NR 5 TRACK PER SRM 51-72-10-0.  (M)
